# SDR HNAA2013051500278

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 85320686101
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL HAS CORROSION ON TOP SURFACE AROUND FASTENER HOLES AND UNDER SURFACE NUT PLATES.  R & R PAX DOOR LOWER SILL.  CLEANED MINOR CORROSION FROM UNDER SILL.  APPLIED ALODINE AND PRIMER TO ALL BARE METAL SURFACE IAW DWG NR 85321241.
